Normal forms á la moser for aperiodically time-dependent hamiltonians in the vicinity of a hyperbolic equilibrium

Alessandro Fortunati, Stephen R Wiggins

Research output: Contribution to journalArticle (Academic Journal)peer-review

2 Citations (Scopus)
291 Downloads (Pure)

Abstract

The classical theorem of Moser, on the existence of a normal form in the neighbourhood of a hyperbolic equilibrium, is extended to a class of real-analytic Hamiltonians with aperiodically time-dependent perturbations. A stronger result is obtained in the case in which the perturbing function exhibits a time decay.
Original languageEnglish
Pages (from-to)1109-1118
Number of pages10
JournalDiscrete and Continuous Dynamical Systems - Series S
Volume9
Issue number4
DOIs
Publication statusPublished - 1 Aug 2016

Keywords

  • Hamiltonian systems
  • Moser normal form
  • Aperiodic time dependence

Fingerprint Dive into the research topics of 'Normal forms á la moser for aperiodically time-dependent hamiltonians in the vicinity of a hyperbolic equilibrium'. Together they form a unique fingerprint.

Cite this